# SDR EY2R57052

- Difficulty date: July 20, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Cessna 414
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C93
- System (JASC): 6100 · Propeller System
- Part: Nut
- Part number: C7036
- Condition: Corroded
- Location: Threads
- Component: Propeller, Mcauly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN THREADS OF BLADE NUT.  REPLACED PART.
